# SDR 2000UALA00475

- Difficulty date: August 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Aircraft time: 48,930 hours, 36,439 cycles
- Engine: Pwa JT8D17
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE BOTTLE PRESSURE INDICATES ZERO.  *S/D*  SLIDE 2L WAS REPLACED, DISCREPANCY WAS FOUND TO BE A BURST DISC ON THE SLIDE BOTTLE PRESSURE REGULATOR.
